Home » Frequently asked Questions on Health » Is my chest pain due to alcoholism?

Is my chest pain due to alcoholism?

Q: I am a 51 years old man who has been drinking for the last several years. Now, I have to go to the toilet several times in the morning to pass stools. I feel chest pain and dizziness until my bowels get fully clean. My mouth becomes dry too. I am hypertensive and take Zepam and Tenoclor 50 mg. What should I do to get rid of this problem? Please advise.

A:I want to address both your alcohol use and Zepam use. If you can stop these two you will be able to address your hypertension well and thus avoid further complication from it. Drinking affects your liver and brain. It is important that you don’t take Zepam as it is a benzodiazepine - a habit forming drug. Apart from memory problems in a long run, it causes dizziness, dry mouth and affects liver enzymes too. Please see an addiction specialist to stop these two habits ASAP. Take good care of your hypertension. Get an EKG to rule out any heart complications and also enzymes to address chest pain. See your physician for a good check up.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------